Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 68, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 30, 2021, 9:45 AM CDT for Stewart County, Tennessee. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2021, 9:45 AM CDT (14:45 UTC)
- Expired
- Apr 6, 2021, 4:29 PM CDT
- In force
- 7 days
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 52 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Dover (DOVT1).
- Action stage
- 62 ft
- Minor stage
- 66 ft
- Moderate stage
- 70 ft
- Major stage
- 72 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
976
WGUS84 KOHX 301445 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
945 AM CDT Tue Mar 30 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC161-310245-
/O.NEW.KOHX.FL.Y.0068.210330T1445Z-210403T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 AM CDT Tue Mar 30 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Cumberland River At Dover.
* From this morning to Saturday morning.
* At 9:30 AM CDT Tuesday the stage was 65.6 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 61.9 feet Sunday
morning.
* Impact...At 66.0 feet, Flooding along the river begins in Stewart
County, impacting agricultural areas, the adjacent tributaries,
and roads near the river, many of which become impassable. Near
Dover, water affects portions of River Rd west of Hwy 79, Bellwood
Branch Rd, Cross Creek Rd, and approaches Eagles Nest Dr near
Short Creek Rd. Near Cumberland City and Indian Mound, water
impacts areas on Atkinson Dr, TN-149, Lee Hollow Rd, Wildcat Creek
Rd east of Highway 46, and the ferry access points on Highway 46.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
Whitehead8 follow-up statements
109
WGUS84 KOHX 310130
FLSOHX
Flood Advisory
National Weather Service Nashville TN
830 PM CDT Tue Mar 30 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC161-011330-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210403T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
830 PM CDT Tue Mar 30 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Saturday morning.
* At 7:30 PM CDT Tuesday the stage was 65.7 feet and steady.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to remain between 65 and 66 feet
through Wednesday evening, then slowly fall through the end of the
week.
* Impact...At 66.0 feet, Flooding along the river begins in Stewart
County, impacting agricultural areas, the adjacent tributaries,
and roads near the river, many of which become impassable. Near
Dover, water affects portions of River Rd west of Hwy 79, Bellwood
Branch Rd, Cross Creek Rd, and approaches Eagles Nest Dr near
Short Creek Rd. Near Cumberland City and Indian Mound, water
impacts areas on Atkinson Dr, TN-149, Lee Hollow Rd, Wildcat Creek
Rd east of Highway 46, and the ferry access points on Highway 46.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
Barnwell376
WGUS84 KOHX 011251
FLSOHX
Flood Advisory
National Weather Service Nashville TN
751 AM CDT Thu Apr 1 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC161-020700-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210403T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 AM CDT Thu Apr 1 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Saturday morning.
* At 7:30 AM CDT Thursday the stage was 65.1 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 60.6 feet Monday
evening.
* Impact...At 66.0 feet, Flooding along the river begins in Stewart
County, impacting agricultural areas, the adjacent tributaries,
and roads near the river, many of which become impassable. Near
Dover, water affects portions of River Rd west of Hwy 79, Bellwood
Branch Rd, Cross Creek Rd, and approaches Eagles Nest Dr near
Short Creek Rd. Near Cumberland City and Indian Mound, water
impacts areas on Atkinson Dr, TN-149, Lee Hollow Rd, Wildcat Creek
Rd east of Highway 46, and the ferry access points on Highway 46.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
27211
WGUS84 KOHX 020516
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1216 AM CDT Fri Apr 2 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC161-022330-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210403T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1216 AM CDT Fri Apr 2 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Saturday morning.
* At 11:30 PM CDT Thursday the stage was 64.6 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 60.5 feet Tuesday
morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the
river, adjacent tributaries, and river access points are
inundated, including River Rd between Tom Earhart Rd and the Blue
Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia
Cir, Cub Creek Cove and the Commissay Hollow Accesss point,
wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway
Hollow.
* Impact...At 64.0 feet, Low lying areas along the river and the
adjacent tributaries continue to be inundated, including
agricultural areas, roads near the river, and access points.
Locations impacted near Dover inculde River Rd between Tom Earhart
Rd and the Blue Creek Recreation Area boat ramp, Bellwood Branch
Rd near Patricia Cir, Cub Creek Cove, and the Commissary Hollow
access point. Near Indian Mound, water is covering Lee Hollow Rd
at Dunaway Hollow, and near Cumberland City, Wildcat Creek Rd at
Wildcat Creek.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
07771
WGUS84 KOHX 022253
FLSOHX
Flood Advisory
National Weather Service Nashville TN
553 PM CDT Fri Apr 2 2021
...The Flood Advisory is extended for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC161-041700-
/O.EXT.KOHX.FL.Y.0068.000000T0000Z-210405T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
553 PM CDT Fri Apr 2 2021
...The Flood Advisory is now in effect until Monday morning...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Monday morning.
* At 5:30 PM CDT Friday the stage was 63.7 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 61.0 feet Wednesday
morning.
* Impact...At 64.0 feet, Low lying areas along the river and the
adjacent tributaries continue to be inundated, including
agricultural areas, roads near the river, and access points.
Locations impacted near Dover inculde River Rd between Tom Earhart
Rd and the Blue Creek Recreation Area boat ramp, Bellwood Branch
Rd near Patricia Cir, Cub Creek Cove, and the Commissary Hollow
access point. Near Indian Mound, water is covering Lee Hollow Rd
at Dunaway Hollow, and near Cumberland City, Wildcat Creek Rd at
Wildcat Creek.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
Barnwell785
WGUS84 KOHX 041617
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1117 AM CDT Sun Apr 4 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC161-051030-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210405T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1117 AM CDT Sun Apr 4 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Monday morning.
* At 10:30 AM CDT Sunday the stage was 62.9 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 61.0 feet Friday
morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the
river, adjacent tributaries, and river access points are
inundated, including River Rd between Tom Earhart Rd and the Blue
Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia
Cir, Cub Creek Cove and the Commissay Hollow Accesss point,
wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway
Hollow.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
JB Wright110
WGUS84 KOHX 050946
FLSOHX
Flood Advisory
National Weather Service Nashville TN
446 AM CDT Mon Apr 5 2021
...The Flood Advisory is extended for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC161-061000-
/O.EXT.KOHX.FL.Y.0068.000000T0000Z-210407T1200Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
446 AM CDT Mon Apr 5 2021
...The Flood Advisory is now in effect until Wednesday morning...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Wednesday morning.
* At 4:30 AM CDT Monday the stage was 62.7 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 61.0 feet Friday
morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the
river, adjacent tributaries, and river access points are
inundated, including River Rd between Tom Earhart Rd and the Blue
Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia
Cir, Cub Creek Cove and the Commissay Hollow Accesss point,
wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway
Hollow.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
07781
WGUS84 KOHX 060921
FLSOHX
Flood Advisory
National Weather Service Nashville TN
421 AM CDT Tue Apr 6 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Davidson County.
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC037-062130-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-210408T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
421 AM CDT Tue Apr 6 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Nashville.
* Until Wednesday evening.
* At 3:30 AM CDT Tuesday the stage was 30.1 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 30.4 feet
this morning.
* Impact...At 30.0 feet, Water reaches the first grassy area of the
riverfront landing, and the access point on the east side of the
river near Nissan Stadium.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
TNC161-062130-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210407T1200Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
421 AM CDT Tue Apr 6 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Wednesday morning.
* At 3:30 AM CDT Tuesday the stage was 62.3 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to rise to a crest of 62.5 feet
this morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the
river, adjacent tributaries, and river access points are
inundated, including River Rd between Tom Earhart Rd and the Blue
Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia
Cir, Cub Creek Cove and the Commissay Hollow Accesss point,
wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway
Hollow.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
07320
WGUS84 KOHX 062129
FLSOHX
Flood Advisory
National Weather Service Nashville TN
429 PM CDT Tue Apr 6 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Cumberland River At Dover affecting Stewart County.
TNC161-062230-
/O.CAN.KOHX.FL.Y.0068.000000T0000Z-210406T2129Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
429 PM CDT Tue Apr 6 2021
...The Flood Advisory for the Cumberland River At Dover has been
cancelled...
The Flood Advisory is cancelled for
the Cumberland River At Dover.
* At 3:30 PM CDT Tuesday the stage was 62.0 feet and falling.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 60.1 feet Sunday
morning.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
27What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 30, 6:33 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Mar 30, 6:33 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Nashville TN 633 AM CDT Tue Mar 30 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Clear skies overnight with morning low temperatures in the lower to middle 40s. Skies will be mostly sunny during the morning hours with clouds increasing this afternoon a head of the next frontal system. The short term models are in excellent agreement that a longwave troughs will move through the central US. This will once again turn the winds southerly and open up the Gulf of Mexico moisture. A flash flood watch is in effect from this evening through early Thursday morning. Total rainfall looks to range from around 1" northwest to 2.25" southeast. Several rivers are already running high so any additional rainfall could exasperate the local streams and creeks. Temperatures today will warm nicely with highs in the lower middle 70s. Once the trough comes through there will be sharp drop in temperatures. Highs tomorrow will be 10 to 25 degrees cooler than today. Overnight lows Wednesday night/Thursday morning will be in the upper 20s to around 30s and even colder the next night. Those that may have planted already should pay attention. Since the growing season has started outside of the Cumberland Plateau some sort of NPW will be needed...but will wait until the rainfall at least gets starts. The extended models are not in as good of agreement. The GFS has a broad trough moving through the Central US past the end of the current extended forecast while the EURO is much slower. Have included a small chance for pops next Tuesday. Temperatures will rebound from the frigid temperatures after the cold front. && .AVIATION... 12Z TAF DISCUSSION. VFR conditions are expected today with MVFR/IFR cigs developing late in the TAF period. Light south to southeast winds and only a few cirrus clouds will be seen early in the TAF period, but winds will increase substantially by/after 15Z with gusts near/over 20 kts at times. Increasing low to mid level clouds and -SHRA will arrive at airports between 30/23Z to 31/02Z and continue through the end of the TAF period, with VCTS after 31/06-31/08Z. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from this evening through late Wednesday night for Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles-Grundy-Hickman-Houston-Humphreys- Jackson-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Overton- Perry-Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner- Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......12 AVIATION........Shamburger
Hazardous weather outlook, Mar 30, 5:06 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 506 AM CDT Tue Mar 30 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-311015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 506 AM CDT Tue Mar 30 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Flooding along many rivers and streams is ongoing as a result of weekend rainfall event. Some strong to severe thunderstorms may be possible for locations approaching central and western portions of Tennessee River Valley Region tonight. Main concern will be damaging winds. A flash flood watch is in effect for all of middle Tennessee starting this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Several river and stream levels will remain elevated through at least midweek, some continuing through Sunday...with some warnings and advisories continuing also. Some strong to severe thunderstorms may be possible for locations approaching central and western portions of Tennessee River Valley Region through early Wednesday morning. Main concern will be damaging winds. A flash flood watch is in effect for all of Middle Tennessee through Wednesday evening. With already significant saturated ground conditions, 1 to 2 inches...with locally higher amounts around 3 inches...of rainfall possible. Rainfall will cause excess runoff and localized flash flooding, including adding additional water level rises on already elevated area rivers and creeks. It is expected to turn colder late week with several frosty nights. A widespread freeze is expected Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 12
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:07 PM CDT | River Flood Warning | OHX | Hickman | 68 hr |
| Mar 30, 6:12 AM CDT | River Flood Advisory | OHX | Cheatham | 7 hr |
| Mar 30, 6:44 AM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 46 hr |
| Mar 30, 3:48 PM CDT | River Flood Advisory | OHX | Humphreys, Perry | 37 hr |
| Mar 30, 3:55 PM CDT | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 21 days |
| Mar 30, 4:02 PM CDT | River Flood Advisory | OHX | Davidson | 18 hr |
| Mar 30, 4:06 PM CDT | River Flood Advisory | OHX | Davidson | 19 hr |
| Mar 30, 4:17 PM CDT | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 7 days |
| Mar 30, 6:06 PM CDT | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 21 days |
| Mar 30, 6:13 PM CDT | River Flood Advisory | OHX | Davidson | 3 days |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.